2 doctors weighed in:

It's been two days after I have taken misoprostol for medical abortion. I've been feeling extremely tired to the point that ill fall asleep. Normal?

2 doctors weighed in
Dr. Chevies Newman
Obstetrics & Gynecology

In brief: Not from misoprostol

It may be the stress of the situation but use the downtime efficiently, it's better to be relaxed going through this and you may have gotten pain meds which contribute.
If bleeding heavily it could be different. What you are doing is stressful, the diagnosis, the decision, you may just need the rest but it's not from misoprostol.

In brief: Not from misoprostol

It may be the stress of the situation but use the downtime efficiently, it's better to be relaxed going through this and you may have gotten pain meds which contribute.
If bleeding heavily it could be different. What you are doing is stressful, the diagnosis, the decision, you may just need the rest but it's not from misoprostol.
Dr. Chevies Newman
Dr. Chevies Newman
Thank
Dr. Marilynn Frederiksen
Obstetrics & Gynecology - Maternal Fetal Medicine

In brief: Misoprostol

Doesn't sound normal to me, unless you've been up all night with the cramping and pain.
Are you taking a narcotic pain medication? That would cause tiredness.

In brief: Misoprostol

Doesn't sound normal to me, unless you've been up all night with the cramping and pain.
Are you taking a narcotic pain medication? That would cause tiredness.
Dr. Marilynn Frederiksen
Dr. Marilynn Frederiksen
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors